# SDR AALA20000134

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Rows 10 And 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY, EXIT FLOOR PATH LIGHTS BETWEEN ROW 10 AND ROW 19 INOPERATIVE.  REPAIRED WIRE FOR EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN ROW 10 AND ROW 19.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
